# SDR AALA202407122883

- Difficulty date: July 9, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 26,959 hours, 12,339 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE FLIGHT ATTENDANT SMELLED ACRID/BURNING SMELL FROM AFT GALLEY FROM UNKNOWN SOURCE.  FOLLOWED QUICK REFERENCE HANDBOOK AND SHED THE GALLEY & CAB VIA FLIGHT DECK PUSH BUTTON.  THE SMELL STOPPED INCREASING AND SLOWLY DECREASED, HOWEVER NEVER FULLY DISSIPATED.  ARMS CODE 21801100. REPLACED AFT GALLEY COFFEE MAKER PER AMM 25-35-15.
